# SDR 2017FA0000390

- Difficulty date: January 26, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N73DW
- Make and model: Cessna 425
- Aircraft serial: 4250089
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6111 · Propeller Blade Section
- Part: Bolt
- Part number: A1635159
- Condition: Failed
- Location: Prop Blade
- Component: Blade, Mcauly
- Component part number: A93KB0
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT THE PILOT NOTICED A VIBRATION FROM THE RT ENG.  AFTER LANDING, INSPECTION OF THE PROPELLER REVEALED THAT THE NR 1 BLADE WOULD SPIN FREELY IN THE HUB.  AFTER DISASSEMBLY, IT WAS FOUND THAT THE ACTUATING PIN BOLTS HAD PULLED OUT OF THE BLADE AND THE ACTUATING PIN HAD SEPARATED FROM THE BLADE.  AFTER CONSULTATION WITH MCCAULEY IT WAS DETERMINED THAT THE BOLTS HAD NOT BEEN PROPERLY TORQUED AT THE LAST OVERHAUL.  BLADES 2 & 3 SN DH150 AND DK025, ALSO SHOWED SIGNS THAT THE BOLTS WERE NOT TORQUED PROPERLY AND THE ACTUATING PINS FORMED INDENTATIONS IN THE BLADE BUTTS RESULTING IN ALL 3 BLADES BEING REJECTED.
